# SDR REXA2021082400570

- Difficulty date: August 6, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: CC690106084
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG SIDE STAY FITTING HAS A GOUGE ON THE UPPER O/B SIDE (MARKED WITH ORANGE TAPE). - REPAIRED R/H MLG SIDE STAY FITTING ON THE UPPER O/B SIDE IAW BOMBARDIER REO 670-57-11-043. REV A WVAC EMP #7358
